# SDR UPS97523822

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT HYDRAULIC SYSTEM FAILURE IN FLIGHT.  REPLACED BROKEN HYD LINE AND 90 DEG FITTING ON TOP OF LT MAIN GEAR RETRACT CYLINDER, OPS AND LEAK CKS OK.
